Iterative Solutions of Hybrid Integral Equations for Coexisting Open and Closed Surfaces


Creative Commons License

Erguel O. , Guerel L.

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol.57, no.6, pp.1751-1758, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 6
  • Publication Date: 2009
  • Doi Number: 10.1109/tap.2009.2019921
  • Title of Journal : IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
  • Page Numbers: pp.1751-1758
  • Keywords: Hybrid formulations, iterative methods, multilevel fast multipole algorithm, surface integral equations, ELECTROMAGNETIC SCATTERING, FIELD, ALGORITHM, BODIES

Abstract

We consider electromagnetics problems involving composite geometries with coexisting open and closed conductors. Hybrid integral equations are presented to improve the efficiency of the solutions, compared to the conventional electric-field integral equation. We investigate the convergence characteristics of iterative solutions of large composite problems with the multilevel fast multipole algorithm. Following a thorough study of how the convergence characteristics depends on the problem geometry, formulation, and iterative solvers, we provide concrete guidelines for efficient solutions.